# SDR DALA14010310671

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 68,965 hours, 31,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND EMERGENCY ESCAPE PATH LIGHTS VERY DIM ROWS 27-37.  REPLACED BATTERY PACK,  LIGHTS CHECKED GOOD.
